Content area

|
|

Pneumoperikardium og pneumomediastinum som følge af inhalation af lattergas fra en gaspatron

Forfatter(e)

Anders Jørgensen

Akutafdelingen, Hospitalsenheden Vest, Herning

Ugeskr Læger 2020;182:V10190589

Reference: 
Ugeskr Læger 2020;182:V10190589
Blad nummer: 
Pneumopericardium and pneumomediastinum caused by inhalation of laughing gas from a gas cartridge

Anders Jørgensen

Ugeskr Læger 2020;182:V10190589

Laughing gas inhalation is frequently used for intoxication purposes. This case report describes a 25-year-old man, who suffered from both pneumopericardium and pneumomediastinum after having inhalated laughing gas. After three days of observation, he was discharged from hospital without any complications. Pneumopericardium and pneumomediastinum are very rare but potentially life-threatening complications of laughing gas inhalation.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Henning Bagger | 21/10
1 Kommentar
af Jens Meyer Svendsen | 21/10
2 kommentarer
af Sven Refslund Poulsen | 16/10
1 Kommentar
af Jens Ole Mathiesen | 16/10
1 Kommentar
af Gunnar Lauge Nielsen | 13/10
1 Kommentar
af Morten Krogh Jensen | 13/10
11 kommentarer
af Frank Østergaard Hansen | 12/10
1 Kommentar